Depersonalization Support Forum banner
1 - 14 of 14 Posts

·
Registered
Joined
·
88 Posts
Discussion Starter · #1 ·
Well...I don't think this post warrants a trigger warning simply because of it's obviousness.

I'm unable to breathe properly and take in enough oxygen, have severe severe blank mind and am zombied, I am so for years. It hurts. I'm also very shaky and nervous. I have brain atrophy. I cannot talk well even. I'm too overweight...I'm on treatment and on all kinds of meds like mood stabilizers, ADHD meds etc etc...I want to just shut off and die....I'm in pain...too big a pain...help..help...help
 

·
Registered
Joined
·
631 Posts
Are the medications helping you at all? From the sound of your post, it seems like they aren't. Maybe you should consider tapering off some of them. Probably won't help you too much (i know that much all too well), but polypsychopharmacology can be really really bad for your brain.

Beyond that, I feel your pain. Wish I could help some more. You can PM me if you ever need to just chat or vent.
 

·
Registered
Joined
·
239 Posts
If youve been overweight all your life i would recommend to stop eating for a while not to long tho. Once you lose all the weight im pretty sure you will gain confidence. That confidance might even bring you out of this condition. You never know.
 

·
Registered
Joined
·
28 Posts
You are worrying too much. I hate how generic that sounds, but its true. Depersonalization does not cause brain atrophy. You need to get off of all those meds. They are paralyzing your mind. Some may be beneficial, but a coctail of medication like you are taking is almost NEVER beneficial and may be contributing in large part to your brain fog and perceived "stupidity." Get off some meds. Keep eating. You'll be fine buddy. Promise.
 

·
Registered
Joined
·
153 Posts
OK. First of all, ive been there, when you say you cant breathe properly, its probably from panic attacks. During one, you may hypoventilate which makes you think you cant breath enough or take in enough oxygen. Or you may have simply anxiety and your breathing can become shaky, not feel like enough air, etc. Blank mind and feeling like a zombie are extremely common with dpdr. Talking may also be difficult because of blank mind. Trust me, ive been there. From my own experiance with drugs and medication, they do not help usually. I would get off all your medications but SLOWLY. Tapering is the safest way to do so as getting off too quickly could cause worse symptoms.
Please start taking daily:
Multivitamins
Magnesium
Potassium
Fish oil
Multi b vitamins

These all help with the brain function and even help it generate new cells/neurons for the body/mind. Exercise is espessially good at doing this too. BUT it doesnt always take dpdr away for alot of people as it might take you to change the way you think which is a process because you need to combat your anxiety.
Unless your doctors specifically told you you have brain attrophy, you probably dont. DPDR is extremely distressful and makes you feel your in a different world/reality. Its completely normal to have these symptoms in dpdr.
 

·
Registered
Joined
·
88 Posts
Discussion Starter · #8 ·
Guys...firstly, thanks for your support and inputs...I agree with a lot of those...but with regard to brain atrophy, it's no assumption or a joke or a perceived reality...not to scare u guys but several serial MRI scans of mine(plus docs) have confirmed the same. Some Docs simply say "so what if u got atrophy" and some say "it could be an artifact!!"..I've had all sorts of scans that's under the sun...eegs,pet,MRIs,trodat,trans cranial doppler,fmri, blood tests etc. I know what I'm saying. I'm sorry to sound harsh but I'm not stupid guys.
 

·
Registered
Joined
·
631 Posts
Guys...firstly, thanks for your support and inputs...I agree with a lot of those...but with regard to brain atrophy, it's no assumption or a joke or a perceived reality...not to scare u guys but several serial MRI scans of mine(plus docs) have confirmed the same. Some Docs simply say "so what if u got atrophy" and some say "it could be an artifact!!"..I've had all sorts of scans that's under the sun...eegs,pet,MRIs,trodat,trans cranial doppler,fmri, blood tests etc. I know what I'm saying. I'm sorry to sound harsh but I'm not stupid guys.
If I'm reading you correctly, it sounds like the doctors are dismissing your brain atrophy as no big deal. Do you have any idea what is causing or contributing to the atrophy?
 

·
Registered
Joined
·
343 Posts
If youve been overweight all your life i would recommend to stop eating for a while not to long tho. Once you lose all the weight im pretty sure you will gain confidence. That confidance might even bring you out of this condition. You never know.
Stopping eating is not a healthy or sensible way to lose weight. If you stop eating altogether, you'll go into starvation mode and lose a lot of muscle mass. The healthy and reasonable way is to reduce one's calorie intake and/or increase exercise enough so that there's a deficit of a few hundred kilocalories each day.
 

·
Registered
Joined
·
153 Posts
Nobody knows for sure what caused the atrophy....but my personal bet is my previous treating Psy aka asshole's wild meds. Cocktail of antipsychotics to be precise
Well the good news is attrophy can be caused by something that isnt incredibly dangerous. Hopefully ur doctors will figure out whats causing this. I still recommend all the vitamins and stuff i mentioned before and excersize. It can help create new cells and neurons. The brain changes all the time, it whats it best at doing.
 

·
Registered
Joined
·
631 Posts
Nobody knows for sure what caused the atrophy....but my personal bet is my previous treating Psy aka asshole's wild meds. Cocktail of antipsychotics to be precise
I understand this. I don't have any observable brain problems, but I believe some of my issues are due to some of the crazy psych combos I was put on during and after some of my hospital stays.

As I said before, if you don't feel the meds are helping, what's the point of being on them? I could see staying on them if they were helping you function and feel better despite the brain atrophy, but if you aren't getting any subjective benefit from them, why stay on them. My first recommendation would be to find a doctor that will help you slowly taper off of them. There are many sensible psychiatrists out there who would be mortified by all the drugs you are taking at once.
 

·
Registered
Joined
·
343 Posts
As I said before, if you don't feel the meds are helping, what's the point of being on them? I could see staying on them if they were helping you function and feel better despite the brain atrophy, but if you aren't getting any subjective benefit from them, why stay on them. My first recommendation would be to find a doctor that will help you slowly taper off of them. There are many sensible psychiatrists out there who would be mortified by all the drugs you are taking at once.
Agreed. Virtually all medicine (especially psychiatric) also comes with side effects, so chances are you're suffering side effects for no benefits.
 
1 - 14 of 14 Posts
Top